# SDR DL76G070823

- Difficulty date: June 25, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 70,278 hours, 15,865 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Unknown
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK CTR HYD PRESS WOULD NOT RISE PAST 460 PSI.  RTB, RESET HMG VALVE.
